# SDR 20001023SH004

- Difficulty date: September 21, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Link
- Part number: B3490
- Part serial: 803995
- Condition: Damaged
- Location: Blade & Pcr
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION, OPERATOR FOUND BLADE TO BE LOOSE.  THE PROPELLER WAS REMOVED FROM AIRCRAFT AND SENT FOR REPAIR.  DURING DISASSEMBLY, THE BLADE LINK SNAP RING WAS NOT INTACTED.  THE PROPELLER RECEIVED A COMPLETE OVERHAUL WITH REPLACEMENT OF ALL UNAIRWORTHY PARTS.  (X)
